Publications

Export 4 results:
Filters: Author is Luc Giraud  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
Giraud, L., J. Langou, M. Rozložník, and J. van den Eshof, Rounding Error Analysis of the Classical Gram-Schmidt Orthogonalization Process,” Numerische Mathematik, vol. 101, no. 1, pp. 87-100, January 2005.  (157.48 KB)
Giraud, L., A. Haidar, and Y. Saad, Sparse approximations of the Schur complement for parallel algebraic hybrid solvers in 3D,” Numerical Mathematics: Theory, Methods and Applications, vol. 3, no. 3, Beijing, Golbal Science Press, pp. 64-82, 00-2010.
Giraud, L., A. Haidar, and S. Pralet, Using multiple levels of parallelism to enhance the performance of domain decomposition solvers,” Parallel Computing, vol. 36, no. 5-6: Elsevier journals, pp. 285-296, 00-2010.  (418.57 KB)
Giraud, L., J. Langou, and G.. Sylvand, On the Parallel Solution of Large Industrial Wave Propagation Problems,” Journal of Computational Acoustics (to appear), January 2005.  (1.08 MB)